# SDR DALA2021101506365

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737-9
- Aircraft serial: 32009
- Aircraft time: 8,907 hours, 3,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1983062) DURING INSPECTION FOUND BOTH RED EEPLS LIGHT ASSEMBLY DAMAGES ONRT AFT LAV. REMOVED AND REPLACED BOTH RED EEPLS LIGHT ASSEMBLY ON RT AFT LAV IAW B737 AMM 33-51-14-960-802.
